# SDR DHL2001367507

- Difficulty date: January 30, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: MSN265
- Aircraft time: 32,794 hours, 20,335 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Attach Angle
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK--VERT STAB RIB 1 ATTACH ANGLE TO FRONT SPAR HAS CORROSION ON SURFACE. N/R 78826.  CORROSION REMOVED IAW SRM 51-40-11, METAL REMOVED= .006-.008, WITHIN LIMITS REF SRM 55-30-00, PG 602 LIMITS, REPROTECTED AREA.
